MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRABECULAR METAL LONGEVITY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRABECULAR METAL LONGEVITY; PROSTHESIS, HIP
Catalog Number 00711505028
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip revision due to infection and dislocation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat#6260-9-228 lot #99232607 stryker head.G2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified an explanted head and liner.The devices were covered in bio-debris.No further evaluation could be made from the provided pictures.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided.Review identified the following: dislocation of the femoral head and possible polyethylene liner.It was identified that zimmer biomet liner was implanted with a competitor device.As per ifu 87-6203-760-99, the liner should not be used with components of any other system or manufacturer, unless authorized by zimmer biomet.It is unknown if these off-label usage may have caused or contributed to the reported events.A definitive root cause cannot be identified.The complaint is confirmed.Dislocation is confirmed based on x-ray finding.Infection could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
TRABECULAR METAL LONGEVITY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21292740
Report Number0001822565-2025-00231
Device Sequence Number18441419
Product Code KWZ
UDI-Device Identifier00889024130241
UDI-Public(01)00889024130241(17)280817(10)65882833
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072121
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00711505028
Device Lot Number65882833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale